ID 146
Author
Ito, Yoshifumi Faculty of Integrated Arts and Sciences The University of Tokushima Tokushima University Educator and Researcher Directory KAKEN Search Researchers
Content Type
Departmental Bulletin Paper
Description
In this article, we construct, by the duality method, the theory of general Fourier hyperfunctions valued in a locally convex topological vector space, which is not necessarily a Frechet space. We realize, by the duality method, general Fourier analytic-linear mappings and general Fourier hyperfunctions. We prove analogs of Schwartz's Kernel Theorem for them. Further we define several operations on them.
Journal Title
Journal of mathematics, the University of Tokushima
ISSN
13467387
NCID
AA11595324
Volume
36
Start Page
7
End Page
34
Sort Key
7
Published Date
2003-02-25
Remark
公開日:2010年1月24日で登録したコンテンツは、国立情報学研究所において電子化したものです。
EDB ID
FullText File
language
eng
departments
Science and Technology